`a`
Related Articles
1

Iterated quasi-reversibility method applied to elliptic and parabolic data completion problems

Inverse Problems and Imaging  Volume 10, Issue 2, Pages : 379 - 407, 2016

Jérémi Dardé - (email)

 Abstract       References       Full Text      Related Articles

2

On the viscous Cahn-Hilliard-Navier-Stokes equations with dynamic boundary conditions

Communications on Pure and Applied Analysis  Volume 15, Issue 4, Pages : 1419 - 1449, 2016

Laurence Cherfils - (email), Madalina Petcu - (email)

 Abstract       References       Full Text      Related Articles

3

Estimates for solutions of nonautonomous semilinear ill-posed problems

DCDS Supplements  Volume 2015, Issue special, Pages : 479 - 488, 2015

Matthew A. Fury - (email)

 Abstract       References       Full Text      Related Articles      

4

Persistence-time estimation for some stochastic SIS epidemic models

Discrete and Continuous Dynamical Systems - Series B  Volume 20, Issue 9, Pages : 2933 - 2947, 2015

Francisco de la Hoz - (email), Anna Doubova - (email), Fernando Vadillo - (email)

 Abstract       References       Full Text      Related Articles

5

Error estimates for a nonlinear local projection stabilization of transient convection--diffusion--reaction equations

Discrete and Continuous Dynamical Systems - Series S  Volume 8, Issue 5, Pages : 901 - 911, 2015

Petr Knobloch - (email)

 Abstract       References       Full Text      Related Articles

6

PDE-constrained optimal control approach for the approximation of an inverse Cauchy problem

Inverse Problems and Imaging  Volume 9, Issue 3, Pages : 791 - 814, 2015

Lili Chang - (email), Wei Gong - (email), Guiquan Sun - (email), Ningning Yan - (email)

 Abstract       References       Full Text      Related Articles

7

Differential Harnack estimates for backward heat equations with potentials under geometric flows

Communications on Pure and Applied Analysis  Volume 14, Issue 3, Pages : 793 - 809, 2015

Shouwen Fang - (email), Peng Zhu - (email)

 Abstract       References       Full Text      Related Articles

8

Symmetry and positive definiteness of the tensor-valued spring constant derived from P1-FEM for the equations of linear elasticity

Networks and Heterogeneous Media  Volume 9, Issue 4, Pages : 617 - 634, 2014

Hirofumi Notsu - (email), Masato Kimura - (email)

 Abstract       References       Full Text      Related Articles

9

A mixed variational formulation for the wellposedness and numerical approximation of a PDE model arising in a 3-D fluid-structure interaction

Evolution Equations and Control Theory  Volume 3, Issue 4, Pages : 557 - 578, 2014

George Avalos - (email), Thomas J. Clark - (email)

 Abstract       References       Full Text      Related Articles

10

Reduced basis finite element heterogeneous multiscale method for quasilinear elliptic homogenization problems

Discrete and Continuous Dynamical Systems - Series S  Volume 8, Issue 1, Pages : 91 - 118, 2014

Assyr Abdulle - (email), Yun Bai - (email), Gilles Vilmart - (email)

 Abstract       References       Full Text      Related Articles

11

The "exterior approach" to solve the inverse obstacle problem for the Stokes system

Inverse Problems and Imaging  Volume 8, Issue 1, Pages : 23 - 51, 2014

Laurent Bourgeois - (email), Jérémi Dardé - (email)

 Abstract       References       Full Text      Related Articles

12

Spectral minimal partitions of a sector

Discrete and Continuous Dynamical Systems - Series B  Volume 19, Issue 1, Pages : 27 - 53, 2013

Virginie Bonnaillie-Noël - (email), Corentin Léna - (email)

 Abstract       References       Full Text      Related Articles

13

Regularization for ill-posed inhomogeneous evolution problems in a Hilbert space

DCDS Supplements  Volume 2013, Issue special, Pages : 259 - 272, 2013

Matthew A. Fury - (email)

 Abstract       References       Full Text      Related Articles      

14

Finite element approximations for a linear Cahn-Hilliard-Cook equation driven by the space derivative of a space-time white noise

Discrete and Continuous Dynamical Systems - Series B  Volume 18, Issue 7, Pages : 1845 - 1872, 2013

Georgios T. Kossioris - (email), Georgios E. Zouraris - (email)

 Abstract       References       Full Text      Related Articles

15

Analysis and numerical approximations of equations of nonlinear poroelasticity

Discrete and Continuous Dynamical Systems - Series B  Volume 18, Issue 5, Pages : 1253 - 1273, 2013

Yanzhao Cao - (email), Song Chen - (email), A. J. Meir - (email)

 Abstract       References       Full Text      Related Articles

16

Stability and convergence at infinite time of several fully discrete schemes for a Ginzburg-Landau model for nematic liquid crystal flows

Discrete and Continuous Dynamical Systems  Volume 32, Issue 12, Pages : 4229 - 4246, 2012

Francisco Guillén-González - (email), Mouhamadou Samsidy Goudiaby - (email)

 Abstract       References       Full Text      Related Articles

17

Finite element method with discrete transparent boundary conditions for the time-dependent 1D Schrödinger equation

Kinetic and Related Models  Volume 5, Issue 3, Pages : 639 - 667, 2012

Alexander Zlotnik - (email), Ilya Zlotnik - (email)

 Abstract       References       Full Text      Related Articles

18

On the structure of double layers in Poisson-Boltzmann equation

Discrete and Continuous Dynamical Systems - Series B  Volume 17, Issue 6, Pages : 1939 - 1967, 2012

Marco A. Fontelos - (email), Lucía B. Gamboa - (email)

 Abstract       References       Full Text      Related Articles

19

Finite element method for constrained optimal control problems governed by nonlinear elliptic PDEs

Mathematical Control and Related Fields  Volume 2, Issue 2, Pages : 183 - 194, 2012

Ming Yan - (email), Lili Chang - (email), Ningning Yan - (email)

 Abstract       References       Full Text      Related Articles

20

Harmonic oscillators with Neumann condition on the half-line

Communications on Pure and Applied Analysis  Volume 11, Issue 6, Pages : 2221 - 2237, 2012

Virginie Bonnaillie-Noël - (email)

 Abstract       References       Full Text      Related Articles

21

Robustness of finite element simulations in densely packed random particle composites

Networks and Heterogeneous Media  Volume 7, Issue 1, Pages : 113 - 126, 2012

Daniel Peterseim - (email)

 Abstract       References       Full Text      Related Articles

22

Error estimates of finite element methods for parameter identifications in elliptic and parabolic systems

Discrete and Continuous Dynamical Systems - Series B  Volume 14, Issue 4, Pages : 1641 - 1670, 2010

Lijuan Wang - (email), Jun Zou - (email)

 Abstract       Full Text      Related Articles

23

Application of a coupled FV/FE multiscale method to cement media

Networks and Heterogeneous Media  Volume 5, Issue 3, Pages : 603 - 615, 2010

Thomas Abballe - (email), Grégoire Allaire - (email), Éli Laucoin - (email), Philippe Montarnal - (email)

 Abstract       Full Text      Related Articles

24

A quasi-reversibility approach to solve the inverse obstacle problem

Inverse Problems and Imaging  Volume 4, Issue 3, Pages : 351 - 377, 2010

Laurent Bourgeois - (email), Jérémi Dardé - (email)

 Abstract       Full Text      Related Articles

25

The vortex core structure inside spherical ferromagnetic particles

Discrete and Continuous Dynamical Systems  Volume 27, Issue 4, Pages : 1259 - 1282, 2010

François Alouges - (email), Sylvain Faure - (email), Jutta Steiner - (email)

 Abstract       Full Text      Related Articles

26

A numerical analysis of the Cahn-Hilliard equation with dynamic boundary conditions

Discrete and Continuous Dynamical Systems  Volume 27, Issue 4, Pages : 1511 - 1533, 2010

Laurence Cherfils - (email), Madalina Petcu - (email), Morgan Pierre - (email)

 Abstract       Full Text      Related Articles

27

Fully discrete finite element method for the viscoelastic fluid motion equations

Discrete and Continuous Dynamical Systems - Series B  Volume 13, Issue 3, Pages : 665 - 684, 2010

Kun Wang - (email), Yinnian He - (email), Yueqiang Shang - (email)

 Abstract       Full Text      Related Articles

28

Recovering an obstacle using integral equations

Inverse Problems and Imaging  Volume 3, Issue 2, Pages : 319 - 332, 2009

William Rundell - (email)

 Abstract       Full Text      Related Articles

29

On a family of finite-difference schemes with approximate transparent boundary conditions for a generalized 1D Schrödinger equation

Kinetic and Related Models  Volume 2, Issue 1, Pages : 151 - 179, 2009

Bernard Ducomet - (email), Alexander Zlotnik - (email), Ilya Zlotnik - (email)

 Abstract       Full Text      Related Articles

30

A power penalty approach to american option pricing with jump diffusion processes

Journal of Industrial and Management Optimization  Volume 4, Issue 4, Pages : 783 - 799, 2008

Kai Zhang - (email), Xiaoqi Yang - (email), Kok Lay Teo - (email)

 Abstract       Full Text      Related Articles

31

Multiscale asymptotic expansion for second order parabolic equations with rapidly oscillating coefficients

Discrete and Continuous Dynamical Systems  Volume 20, Issue 3, Pages : 543 - 576, 2007

Walter Allegretto - (email), Liqun Cao - (email), Yanping Lin - (email)

 Abstract       Full Text      Related Articles

32

Numerical solution of a non-local elliptic problem modeling a thermistor with a finite element and a finite volume method

DCDS Supplements  Volume 2007, Issue Special, Pages : 768 - 778, 2007

Christos V. Nikolopoulos - (email), Georgios E. Zouraris - (email)

 Abstract       Full Text      Related Articles      

33

Abstract cascading multigrid preconditioners in Besov spaces

Communications on Pure and Applied Analysis  Volume 5, Issue 2, Pages : 349 - 365, 2006

Hermann Brunner - (email), Jingtang Ma - (email)

 Abstract       Full Text      Related Articles

34

Identification of Lamé parameters in linear elasticity: a fixed point approach

Journal of Industrial and Management Optimization  Volume 1, Issue 4, Pages : 487 - 497, 2005

Mark S. Gockenbach - (email), Akhtar A. Khan - (email)

 Abstract       Full Text      Related Articles

35

The polynomial-preserving recovery for higher order finite element methods in 2D and 3D

Discrete and Continuous Dynamical Systems - Series B  Volume 5, Issue 3, Pages : 769 - 798, 2005

A. Naga - (email), Z. Zhang - (email)

 Abstract       Full Text      Related Articles